# SDR AALA202107121255

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 21,292 hours, 8,390 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY AND SMOKE DETECTOR MASTER WARN INDICATION SPURIOUS SIGNAL LASTED 30 SECONDS. FLIGHT ATTENDANTS CONFIRMED NO SMOKE. ACCOMPLISHED AFT LAVATORY & SMOKE DETECTOR POWER UP TEST AND RESET AS PER AMM 26-17-00.
